Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Itchy hives appearing as rashes, allergic reaction to macrobid. Should I see an allergist?

Help! I am dealing with an allergic reaction which I got on the 9th day of taking this drug. I have been macrobid free for a week now and am still dealing with itchy hives which come and go as they please... It is in streaks...I guess I should go to an allergist next a dermatologist??? I already had blood work and urine work done and I am healthy!!!
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiac Surgeon 's  Response
It's very rare to see allergic reaction for a drug after 8-9 days of intake. I mean to say it may not be allergic to that drug. Dermatologist is the better option. See whether they subside with antihistaminics...
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor